# SDR ASAA1058605

- Difficulty date: December 6, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 16,785 hours, 4,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL CORRODED AND DENTED 500B+12 TO 500I.  REMOVED AND REPLACED PANEL.
